# SDR 20000601SH026

- Difficulty date: May 23, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N150TX
- Make and model: Amd FALCON50MYST
- Aircraft serial: 13
- Engine: Garrtt TFE73131C
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Intake Duct
- Part number: F50B258704A2
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 8,654 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE CHANGE, FOUND 7.5 INCH LONG CRACK IN THE TOP OF THE ''S'' DUCT ALONG THE LONGITUDINAL AXIS APPROXIMATELY 3 FEET IN FRONT OF THE ENGINE INLET.  THERE IS ALSO A CRACK IN THE AFT ATTACHMENT FLANGE OF THE ANTI-ICE MANIFOLD ON THE TOP SIDE OF THE DUCT.  THE MANUFACTURER HAS BEEN NOTIFIED AND ARE CURRENTLY WORKING WITH ENGINEERS TO EFFECT A REPAIR IF POSSIBLE.  (X)
